American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A57) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 36 of 36 found      Go to page: 1 2

[31] J. Friedrich. On the relation between positive definite functions and generalized Toeplitz kernels . Proc. Amer. Math. Soc. 120 (1994) 727-730. MR 1209422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Yuan Xu. Unbounded commuting operators and multivariate orthogonal polynomials . Proc. Amer. Math. Soc. 119 (1993) 1223-1231. MR 1165065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Mihály Bakonyi and Hugo J. Woerdeman. On the strong Parrott completion problem . Proc. Amer. Math. Soc. 117 (1993) 429-433. MR 1145412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Vadim Tolokonnikov. Extension problem to an invertible matrix . Proc. Amer. Math. Soc. 117 (1993) 1023-1030. MR 1123668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Luminiţa Lemnete. An operator-valued moment problem . Proc. Amer. Math. Soc. 112 (1991) 1023-1028. MR 1059628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Ameer Athavale. Some operator-theoretic calculus for positive definite kernels . Proc. Amer. Math. Soc. 112 (1991) 701-708. MR 1068114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 36 of 36 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia